# SDR RAIA981012

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fuse
- Part number: ANN60
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7720 - JFK - CAPTAINS WINDSHIELD HEAT FAILED ON OUTBOARD SIDE.  MAINTENANCE REPLACED FUSE FOR W/S HEAT.  (M)
